Boundary value methods for solving transient solutions of Markovian queueing networks

Raymond H. CHAN*, Ka Chun MA, Wai Ki CHING

*Corresponding author for this work

Research output: Journal PublicationsJournal Article (refereed)peer-review

6 Citations (Scopus)

Abstract

In this paper, we consider Boundary Value Methods (BVMs) for finding transient solutions of Markovian queueing networks. Algebraic Multigrid (AMG) methods with modified restriction operator are applied to solve the resulting system of linear equations. Numerical examples are given to demonstrate the efficiency of our proposed method.

Original languageEnglish
Pages (from-to)690-700
Number of pages11
JournalApplied Mathematics and Computation
Volume172
Issue number2
Early online date7 Jan 2005
DOIs
Publication statusPublished - 15 Jan 2006
Externally publishedYes

Fingerprint

Dive into the research topics of 'Boundary value methods for solving transient solutions of Markovian queueing networks'. Together they form a unique fingerprint.

Cite this